# SDR SWIA200413804

- Difficulty date: September 11, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 10,502 hours, 8,262 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CENTER EMERGENCY EXIT LAMP INOPERATIVE.  RE-LAMPED CENTER EMERGENCY EXIT LAMP.  OPERATIONAL CHECK GOOD.
